Open Access System for Information Sharing

Login Library

Browsing by Author CHOIE, YOUNG JU

전체
All 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:
Showing results 1 to 2 of 2
Issue DateTitle
2018-Apr

MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 253, no. 1212, page. 1 - 159, 2018-04

Bruggeman, Roelof; CHOIE, YOUNG JU; Diamantis, Nikolaos

2018-Dec

JOURNAL OF NUMBER THEORY, vol. 0, no. 0, page. 0 - 0, 2018-12

CHOIE, YOUNG JU; Kohnen, Winfried

1

Browse